# SDR SWAA2025121033763

- Difficulty date: November 10, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 39,980 hours, 19,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 2 CEILING EMERGENCY LIGHT LENS TRIM IS CRACKED AND IN POOR CONDITION.   R & R IAW AMM35-51-03-960-803.
